# SDR A6WA200940490

- Difficulty date: August 6, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R35212103
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL BRACKET (AFT FS 621 BULKHEAD), UPPER BRACKET CRACKED.  LINTEL BRACKET REPLACED IAW SRM 51-42-06.  (K)
